Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 70, NWS Grand Rapids, MI

September 3, 2021

NWS Grand Rapids, MI issued this small craft advisory at Sep 3, 2021, 3:52 PM EDT. It took effect at Sep 4, 2021, 2:00 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2021, 3:52 PM EDT (19:52 UTC)
In effect from
Sep 4, 2021, 2:00 PM EDT
Expired
Sep 6, 2021, 7:55 AM EDT
In force
42 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

340 
WHUS73 KGRR 031952
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
352 PM EDT Fri Sep 3 2021

LMZ846>849-040400-
/O.NEW.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
352 PM EDT Fri Sep 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 8 AM EDT
MONDAY...

* WHAT...South winds 15 to 25 knots with waves 4 to 6 feet 
  expected.

* WHERE...Holland to Manistee.

* WHEN...From 2 PM Saturday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-040400-
/O.NEW.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
352 PM EDT Fri Sep 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT
MONDAY...

* WHAT...West winds 15 to 25 knots with 3 to 5 foot waves.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
10 follow-up statements
966 
WHUS73 KGRR 040300
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1100 PM EDT Fri Sep 3 2021

LMZ846>849-041100-
/O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1100 PM EDT Fri Sep 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
8 AM EDT MONDAY...

* WHAT...South winds 15 to 25 knots on Saturday with waves of 4 to
  6 feet expected. Saturday night into Sunday winds will turn to
  the northwest around 20 knots producing 3 to 5 foot waves. 

* WHERE...Holland to Manistee.

* WHEN...From 2 PM Saturday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to smaller craft
  much of the holiday weekend. Monitor the latest forecasts for
  updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-041100-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1100 PM EDT Fri Sep 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot 
  waves.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to smaller craft on
  Sunday and Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
775 
WHUS73 KGRR 040732
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
332 AM EDT Sat Sep 4 2021

LMZ846>849-041545-
/O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
332 AM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM EDT MONDAY...

* WHAT...South winds 15 to 25 knots on Saturday with waves of 4 to
  6 feet expected. Saturday night into Sunday winds will turn to
  the northwest around 20 knots with 3 to 5 foot waves. 

* WHERE...Holland to Manistee.

* WHEN...From 2 PM this afternoon to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to smaller craft
  much of the holiday weekend. Monitor the latest forecasts for
  updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-041545-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
332 AM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot
  waves.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to small craft on 
  Sunday and Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
860 
WHUS73 KGRR 041544
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1144 AM EDT Sat Sep 4 2021

LMZ846>849-042345-
/O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1144 AM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...South winds 15 to 25 knots with waves of 4 to 6 feet
  expected this afternoon. Winds will turn to the northwest early
  tonight and continue into Sunday Night at 15 to 25 knots. The
  waves will remain in the 3 to 5 foot range tonight through 
  Monday morning.

* WHERE...Holland to Manistee.

* WHEN...From 2 PM this afternoon to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to smaller craft 
  much of the holiday weekend. Monitor the latest forecasts for 
  updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-042345-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1144 AM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot 
  waves.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to small craft on 
  Sunday and Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
196 
WHUS73 KGRR 041950
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
350 PM EDT Sat Sep 4 2021

LMZ846>849-050400-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
350 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...South winds 15 to 25 knots with waves of 4 to 6 feet late 
  this afternoon. Winds will turn to the northwest early tonight 
  and continue into Sunday Night at 15 to 25 knots. The waves will
  remain in the 3 to 5 foot range tonight through Monday morning.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to smaller craft 
  much of the holiday weekend. Monitor the latest forecasts for 
  updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-050400-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
350 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot 
  waves.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Waves will be hazardous to small craft on 
  Sunday and Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
605 
WHUS73 KGRR 050327
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1127 PM EDT Sat Sep 4 2021

LMZ846>849-051130-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1127 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 knots with higher gusts. Waves 3
  to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-051130-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1127 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
8 AM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 knots with higher gusts. Waves 
  of 3 to 5 feet.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DUKE
339 
WHUS73 KGRR 050725
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
325 AM EDT Sun Sep 5 2021

LMZ846>849-051530-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
325 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-051530-
/O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
325 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 knots and waves of 3 to 5 feet.

* WHERE...St Joseph to Holland.

* WHEN...From 8 AM Sunday to 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
579 
WHUS73 KGRR 051341
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
941 AM EDT Sun Sep 5 2021

LMZ844>849-052145-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
941 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The passage of cold front this evening will
  result in the strongest winds and largest wave to be during the
  overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
237 
WHUS73 KGRR 051930
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
330 PM EDT Sun Sep 5 2021

LMZ844>849-060330-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
330 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The passage of cold front this evening 
  will result in the strongest winds and largest wave to be 
  during the overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
371 
WHUS73 KGRR 060729
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
329 AM EDT Mon Sep 6 2021

LMZ844>849-061200-
/O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
329 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Till 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
507 
WHUS73 KGRR 061155
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
755 AM EDT Mon Sep 6 2021

LMZ844>849-061300-
/O.CAN.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
755 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased and the advisory is cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:44 PM EDT, 8 minutes earlier.

Area forecast discussion, Sep 3, 3:44 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
344 PM EDT Fri Sep 3 2021

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 342 PM EDT Fri Sep 3 2021

- Mostly dry and cool tonight into Saturday /isolated showers

- Bifurcating system Saturday into Sunday, colder Monday

- System on Tuesday could have strong thunderstorms

&&

.DISCUSSION...(This evening through next Friday)
Issued at 342 PM EDT Fri Sep 3 2021

- Mostly dry and cool tonight into Saturday /isolated showers

There is a lot of showers to our west over WI, Lake Michigan and
IL. They are mostly light and with all the low level dry air over
this area, I do not expect more than a few sprinkles or at best a
light rain shower (mostly west of US-131). Most locations east of
US-131 and south of Route 20 should be mostly cloudy but dry
tonight.

- Bifurcating system Saturday into Sunday, colder Monday

There is a rather impressive looking closed upper low between 200
mb and 850 mb that will track largely east just north of the
Canadian/US boarder this weekend. With the polar jet streak
crossing central Lower Michigan Saturday, the warm advection
rainfall will be greatest in over Ontario, north of Lake Superior
and Lake Huron tonight into Saturday. We likely will see some
very light rain showers from time to time but in most cases it may
not even be enough to get the ground totally wet. This is be a
sort of warm front occlusion coming through Saturday night. That
being so I do expect a period of showers with up to a tenth of an
inch of rain Saturday evening. Most of that will be near and west
of US-131 through.

On Sunday during the day we are in the surge of warm air behind
the occluded front so expect warmer temperature, it will be a
little breezy with partly cloudy skies.

A secondary cold front comes through during Sunday evening with
more spurious light rain showers (less than a tenth of an inch
again). With the jet core mostly near and north of our area we
will not get into the deep cold air so I do not expect much in the
way of showers behind this secondary cold front.

Monday shortwave ridging builds in quickly behind the departing
system so skies should clear and it will warm up nicely into the
mid to upper 70s by afternoon.

- System on Tuesday could have strong thunderstorms

An other quickly moving Pacific origin storm system with a closed
upper low and strongly digging polar jet speed max on the west
side of the system will dig this system more deeply into the Great
Lakes in the Tuesday/Wednesday time frame. With the upper jet core
digging so strongly with will be more dynamic and has a better
chance of strong thunderstorms (good low level jet to couple with
the upper jet). Also the timing is during the day light hours so
that will help the cause for stronger storms. The negative is the
instability is not all that great.

It will warm up nicely on Wednesday even so, highs will likely
make the lower to mid 80s near and south of I-96. This time too,
the polar jet gets way south of Michigan so we do get in the
deeper cold air. That will mean lake enhanced rain showers into
Thursday morning. We may see water spouts and cold air funnels
too. Thursday will be chilly, highs may not get to 70!

The system behind that will be slower to move in so a shortwave
ridge will mean warming temperatures into the weekend. I could see
highs in the 80s once again.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 144 PM EDT Fri Sep 3 2021

No significant weather impacts to aviation over the next 24 hours.
However, as we proceed beyond 18z Saturday there is some concern
for near IFR due to low ceilings moving in from Wisconsin. In
addition, winds will be on the increase by early Saturday
afternoon and 10-20 kts look possible. A few scattered showers are
possible Saturday but nothing significant.

&&

.MARINE...
Issued at 342 PM EDT Fri Sep 3 2021

We will have a small craft advisory north of Holland with a beach
hazard statement to match Saturday due to strong southerly winds
in front of occluded front. Then behind the front we will have
northwest winds so we will have a small craft advisory for
Saturday night into Monday for that.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

SYNOPSIS...WDM
DISCUSSION...WDM
AVIATION...Hoving
MARINE...WDM
Hazardous weather outlook, Sep 3, 3:37 AM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
337 AM EDT Fri Sep 3 2021

MIZ037>040-043>046-050>052-056>059-064>067-071>074-040745-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
337 AM EDT Fri Sep 3 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-040745-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
337 AM EDT Fri Sep 3 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hazardous winds and waves are possible Saturday mainly for
lakeshore areas north of Holland. Then on Sunday into Monday winds
and waves will build and become hazardous across all of the
lakeshore.

Thunderstorms are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:56 PM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren64 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.